Posted by: Anon | 2009-01-09

What is wrong with me?

Since the birth of my child 19 months ago my relationship with my husband has really seen better days. The clinic gave me the injection as I was bleeding continuously for more than 6 weeks and the injection did nothing. Eventually they put me onto Ovral and the bleeding stopped within 24 hours I was told this is a very strong pill.

I have a suspicion that this is causing a problem in my relationship. I get very moody, I can be friendly one moment and the next I' m livid for the smallest of things.

Just recently I think my husband and I had the worst fight ever and it lasted 3 days of just screaming and shouting and to make things worse I' m just not in the mood to be intimate with him.

During the day when I have alot of time on my hands I know I am wrong and that I should put more effort in but as soon as I get home I snap and the fighting begins.

I so despretally want to change and for my relationship to work in all possible ways but I don' t know what to do...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Someone boobed and opened this forum much earlier than they had agreed, so it's only by accident that I have discovered your message and been able to answer it during my "holiday" !
YOu could be developing a PND, Post-Natal Depression, perhaps exaggerated by the impact of some of the hormones you have been receiving in the injection and the pills. Best to arange to see a good local psychiatrist, or at least a really good GP, for a proper assessment of these possibilities, and a discussion of treatment options. If, as seems quite likely, there is a depression behind these various problems, treating it properly could provide great relief for both of you

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.